# SDR AALA202207250256

- Difficulty date: July 18, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737
- Aircraft serial: 29517
- Aircraft time: 61,922 hours, 25,182 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT ELEVATOR UPPER SKIN PUNCTURED 92" FROM INBOARD END 18" FROM TRAILING EDGE. LOCATED AT STABILIZER STA 133 AND ELEVATOR STA 92. REPAIRED ELEVATOR SKIN PER SRM 5-20-01-2R.
